# SDR COMA086375

- Difficulty date: August 29, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B16
- Aircraft serial: 7451
- Aircraft time: 19,794 hours, 16,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31902
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CRACKED AT DOOR DATUM 1 BETWEEN FS 338.90 TO 3490.  REPAIRED PER EA 10-5210-02307.
